RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 1, Pages 139–160 (Mi msb7927)  

This article is cited in 4 scientific papers (total in 4 papers)

On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli

N. V. Timofeeva

Yaroslavl' State University

Abstract: The construction of a nonreduced projective moduli scheme of semistable admissible pairs is performed. We establish the connection of this moduli scheme with the reduced moduli scheme constructed in the previous article and prove that the nonreduced moduli scheme contains an open subscheme which is isomorphic to a moduli scheme of semistable vector bundles.
Bibliography: 10 titles.

Keywords: moduli space, semistable coherent sheaves, moduli functor, algebraic surface.

DOI: https://doi.org/10.4213/sm7927

Full text: PDF file (614 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:1, 133–153

Bibliographic databases:

UDC: 512.722+512.723
MSC: Primary 14J60; Secondary 14D20, 14M27
Received: 27.08.2011 and 15.07.2012

Citation: N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli”, Mat. Sb., 204:1 (2013), 139–160; Sb. Math., 204:1 (2013), 133–153

Citation in format AMSBIB
\Bibitem{Tim13}
\by N.~V.~Timofeeva
\paper On a~new compactification of moduli of vector bundles on a~surface. IV: Nonreduced moduli
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 1
\pages 139--160
\mathnet{http://mi.mathnet.ru/msb7927}
\crossref{https://doi.org/10.4213/sm7927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3060079}
\zmath{https://zbmath.org/?q=an:06197058}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..133T}
\elib{https://elibrary.ru/item.asp?id=19066607}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 1
\pages 133--153
\crossref{https://doi.org/10.1070/SM2013v204n01ABEH004294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317573800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876589941}


Linking options:
  • http://mi.mathnet.ru/eng/msb7927
  • https://doi.org/10.4213/sm7927
  • http://mi.mathnet.ru/eng/msb/v204/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family”, Sb. Math., 204:3 (2013), 411–437  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. elektron. matem. izv., 12 (2015), 577–591  mathnet  crossref
    3. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    4. N. V. Timofeeva, “Admissible pairs vs Gieseker-Maruyama”, Sb. Math., 210:5 (2019), 731–755  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:348
    Full text:104
    References:39
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021